ON COMPUTING UPPER LIMITS TO SOURCE INTENSITIES

File Description SizeFormat 
Astrophysical Journal_719_1_2010.pdfAccepted version510.39 kBAdobe PDFView/Open
Title: ON COMPUTING UPPER LIMITS TO SOURCE INTENSITIES
Authors: Kashyap, VL
van Dyk, DA
Connors, A
Freeman, PE
Siemiginowska, A
Xu, J
Zezas, A
Item Type: Journal Article
Issue Date: 10-Aug-2010
URI: http://hdl.handle.net/10044/1/18583
DOI: 10.1088/0004-637X/719/1/900
ISSN: 0004-637X
Publisher: IOP PUBLISHING LTD
Start Page: 900
End Page: 914
Journal / Book Title: ASTROPHYSICAL JOURNAL
Volume: 719
Issue: 1
Copyright Statement: © 2010. The American Astronomical Society.
Publication Status: Published
Appears in Collections:Statistics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx